# SDR ABXA20210913091

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 90,163 hours, 22,804 cycles
- Engine: Ge CF680A2
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT. ENG FUEL VALVE EICAS MSG APPEARS DURING ENGINE START. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CHECK OF FUEL CONDITION MOTOR IAW B767 AMM 76-11-00 OPS CHECK NORMAL A/C REMAINS ETOPS 180. AICRAFT RETURNED TO SERVICE.
